欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  10 篇文章
     
     
 
Least Squares Solution for Discrete Time Nonlinear Stochastic Optimal Control Problem with Model-Reality Differences

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 1 Page: 1-14
       
 
Parabolic Partial Differential Equations with Border Conditions of Dirichlet as Inverse Moments Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 1 Page: 15-25
       
 
A Characterization of Graphs with Rank No More Than 5

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 1 Page: 26-34
       
 
The Solution of Yang-Mills Equations on the Surface

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 1 Page: 35-43
       
 
Mathematical Modeling of Exudative Retinal Detachment

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 1 Page: 44-56
       
 
Modeling Walking with an Inverted Pendulum Not Constrained to the Sagittal Plane. Numerical Simulations and Asymptotic Expansions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 1 Page: 57-76
       
 
Fast Tensor Principal Component Analysis via Proximal Alternating Direction Method with Vectorized Technique

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 1 Page: 77-86
       
 
Optimal Control of an HIV/AIDS Epidemic Model with Infective Immigration and Behavioral Change

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 1 Page: 87-106
       
 
A Perturbative-Based Generalized Series Expansion in Terms of Non-Orthogonal Component Functions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 1 Page: 106-116
       
 
The Generalized <i>r</i>-Whitney Numbers

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 1 Page: 117-132